skin-hair-icon
Hairfall for the past 3 m
I was diagnosed with MS during October 2015. Visited a neurologist with complications of blurry vision in left eye, left hand weakness and difficulty in walking. Have been on medications since then. I never had a hairfall prior to this medication. Please advice.
55 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 7 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

This medication may be associated with hair fall; also stress of the disease, physically and mentally can trigger hair fall due to stress. Don't worry, you should over time. If hair fall continues, esp for more than three more months or if severe, please see a dermatologist and discuss remedial measures.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.